# SDR 513NA0002

- Difficulty date: February 29, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 54,590 hours, 22,580 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: B757MLG
- Condition: Missing
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL BOLTS MISSING.  REPLACED NR 8 MAIN TIRE (WHEEL ASSEMBLY) PER MM 32-45-01.
